Have to have injections and Antidepressants
I have just had surgery to remove another ovarian cyst,endo and adhesions. I also had surgery in March. The OB wants to know put me on decapeptyl (like Lupron I think) injections for 3 months to bring on a temporary menopause and hopefully shrink fibroids and help other issues. When I went to see my MD he said that these injections have bad side effects, especially mood wise so he wants to put me on antidepressants the day after I have my first injection.
My questions are:
How bad are these injections,what are the side effects and will they actually help endo,ovaries and fibroids and for how long will they help? Will I gain weight?
Regarding the antidepressants: He has prescribed Citralopram (sp). Does this also have side effects? Also, does this or injections cause weight gain, I really want to avoid weight gain as I just had Mirena removed and had gained 12lbs in 5 months!
Sorry for all the questions but I'm really worried that I'll end up a mental mess and since I already have anxiety I don't want more. Please let me know your experiences. Thank you.
By the way,other issues I have: Fibromyalgia, Hiatus Hernia, Costochondritis, Nodules on my Thyroid. Will these be affected too?